# SDR SWAA086081

- Difficulty date: November 4, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 77,728 hours, 45,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING EXIT LIGHT LOOSE.  SECURED LENS PER MM.
